# SDR FDEA201209203362

- Difficulty date: September 20, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 59,104 hours, 37,831 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Location: Second Observer
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND OBSERVER OXYGEN MASK FAILED PREFLIGHT CHECK.  THE FLOW INDICATOR SHOWED RED DURING TEST.    REPLACED SECOND OBSERVER`S OXYGEN MASK, OP CHECKED NORMAL IAW 35-12-000-4.
